| Model Number |
CCWET4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implantation procedure, the patient experienced difficulty with distance vision.The clinical reason had been mentioned as refractive surprise.The iol was explanted and was exchanged for an unknown atiol (advanced technology intraocular lens) in the secondary implant procedure.Additional information was requested, but no further information was available.